- -

Nondifferentiable G-Mond-Weir Type Multiobjective Symmetric Fractional Problem and Their Duality Theorems under Generalized Assumptions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Nondifferentiable G-Mond-Weir Type Multiobjective Symmetric Fractional Problem and Their Duality Theorems under Generalized Assumptions

Show simple item record

Files in this item

dc.contributor.author Dubey, Ramu es_ES
dc.contributor.author Mishra, Lakshmi Narayan es_ES
dc.contributor.author Sánchez Ruiz, Luis Manuel es_ES
dc.date.accessioned 2020-04-17T12:48:21Z
dc.date.available 2020-04-17T12:48:21Z
dc.date.issued 2019-01 es_ES
dc.identifier.uri http://hdl.handle.net/10251/140844
dc.description.abstract [EN] In this article, a pair of nondifferentiable second-order symmetric fractional primal-dual model (G-Mond-Weir type model) in vector optimization problem is formulated over arbitrary cones. In addition, we construct a nontrivial numerical example, which helps to understand the existence of such type of functions. Finally, we prove weak, strong and converse duality theorems under aforesaid assumptions. es_ES
dc.language Inglés es_ES
dc.publisher MDPI AG es_ES
dc.relation.ispartof Symmetry (Basel) es_ES
dc.rights Reconocimiento (by) es_ES
dc.subject Multiobjective es_ES
dc.subject Symmetric duality es_ES
dc.subject Second-order es_ES
dc.subject Nondifferentiable es_ES
dc.subject Fractional programming es_ES
dc.subject Support function es_ES
dc.subject G(f)-bonvexity es_ES
dc.subject G(f)-pseudobonvexity es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Nondifferentiable G-Mond-Weir Type Multiobjective Symmetric Fractional Problem and Their Duality Theorems under Generalized Assumptions es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.3390/sym11111348 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Dubey, R.; Mishra, LN.; Sánchez Ruiz, LM. (2019). Nondifferentiable G-Mond-Weir Type Multiobjective Symmetric Fractional Problem and Their Duality Theorems under Generalized Assumptions. Symmetry (Basel). 11(11):1-18. https://doi.org/10.3390/sym11111348 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.3390/sym11111348 es_ES
dc.description.upvformatpinicio 1 es_ES
dc.description.upvformatpfin 18 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 11 es_ES
dc.description.issue 11 es_ES
dc.identifier.eissn 2073-8994 es_ES
dc.relation.pasarela S\396418 es_ES


This item appears in the following Collection(s)

Show simple item record